im a week late, and im never late im always early. im on the pill and have been for the last 2/3 months and me and boyfriend dont use condoms.
i dont know if its the pill messing with my body or whether im pregnant.
ive never really properly taken the pill until the last couple of months and i dont know if it can mess your periods up.
ive told my boyfriend and he told me that if i am pregnant then i will have to have another abortion-
if i am then i really cant go through another but i know my mums attidude wont change and she will do the same as she did last time i was pregnant.
i really dont have a clue what i should do!!
please someone help me!!
the pill won’t mess around with yr cycle unless yr skipping pills or taking them at different times during the day. you would know if there was a problem because you’d have withdrawl/ break through bleeding (like the “period” you have on the pill). So I really don’t think that’s the problem…
Have you been unusually stressed lately? Or started dieting or exercising more than usual?
With regard to yr bf, I think it was wrong and insensitive of him to say that to you and also to expect it of you after everything you’ve been through and are still going through.
Take an hpt and find out for sure what’s happening with yr body.
Only you can decide what you want to do in the end, but please don’t be pushed into making the same misatke.
Love and hugs,
Viewing 2 posts - 1 through 2 (of 2 total)
The forum ‘Need Advice’ is closed to new topics and replies.